# SDR UPS03440181

- Difficulty date: January 31, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D,   R4 DOOR AFT UPPER CORNER FOUND CRACKED (AS MARKED).  M/D - R4 DOOR AFT UPPER CORNER REPAIRED AS PER SRM 51-10-02 FIG 10.
